# SDR IPXA2021032767352

- Difficulty date: March 3, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Stringer Clip
- Part number: ARB33097
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C#1 MAIN FUEL TANK STRINGER 38 CLIP IS CRACKED AT STA XORS 506.REMOVED AND REPLACED CRACKED #1 MAIN FUEL TANK STRINGER CLIP AT STA XORS 506 IAW SRM 51-33-01. (MINOR)
